# SDR SIMA200713801

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 8,425 hours, 7,836 cycles
- Engine: Allsn AE3007A
- Engine time: 7,305 hours, 5,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 7,305 hours, 5,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LAVATORY SMOKE LIGHT ILLUMINATED WITH STRONG ODOR IN CABIN, RETURNED TO CMI.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW AMERICAN EAGLE WORK CARD.  PERFORMED OPERATIONAL AND LEAK CHECKS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
